Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Neurontin usage ... ? Help please Phillipa

Posted by former poster on January 14, 2011, at 11:27:28

In reply to Re: Neurontin usage ... ? Help please tepi, posted by Phillipa on January 13, 2011, at 22:18:31

Neurontin made me hallucinate. It doesn't mean it will happen to you. For me.. I think it was one of the worst meds I ever tried.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:former poster thread:976733
URL: http://www.dr-bob.org/babble/20101231/msgs/976771.html